IEEE - Institute of Electrical and Electronics Engineers, Inc. - On the Sum of Independent Fox's $H$ -Function Variates With Applications

Author(s): Yousuf Abo Rahama ; Mahmoud H. Ismail ; Mohamed S. Hassan
Sponsor(s): IEEE Vehicular Technology Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 August 2018
Volume: 67
Page(s): 6,752 - 6,760
ISSN (Electronic): 1939-9359
ISSN (Paper): 0018-9545
DOI: 10.1109/TVT.2018.2827180
Regular:

In this paper, we present novel exact closed-form expressions for the probability density function (PDF) and cumulative distribution function (CDF) of the sum of an arbitrary number of independent... View More

Advertisement